# SDR 2020FA0000405

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: General aviation
- Aircraft: N418QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500452
- Aircraft time: 1,774 hours, 1,391 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING LEFT ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS BELOW TOLERANCE: PART NUMBER PE915109-L33 (6 EACH) AS FOLLOWS 5=83G,82G (MINIMUM 84G) AND HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH) 1=1093G (MINIMUM 1086G).  ALL WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-601, AS PER SERVICE BULLETIN INSTRUCTIONS. WE ALSO NOTED THE FOLLOWING RIGHT ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS BELOW TOLERANCE: PART NUMBER PE915109-L33 (7 EACH) AS FOLLOWS 3=83G, 2=82G, 81G, 80G (MINIMUM 84G) AND HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH) 1=1093G (MINIMUM 1095G).  ALL WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-602, AS PER SERVICE BULLETIN INSTRUCTIONS. 
THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS
